
Agicold Plus Syrup
Manufacturer
AGIO Pharmaceuticals Ltd
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Agicold Plus Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Agicold Plus Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Agicold Plus Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Agicold Plus Syrup is a combination of three medicines:
Quick Tips
Agicold Plus Syrup helps relieve symptoms of cold and flu such as headache Agicold Plus Syrup may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Agicold Plus Syrup may cause excessive drowsiness if consumed with alcohol. Agicold Plus Syrup should not be taken with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Agicold Plus Syrup should be used with caution in pregnant and breastfeeding women.
Related Medicines

Maxtra P DS Syrup

Solvin Cold DS Syrup

Coldivo Forte Syrup

Febrinil CF Syrup

Coldryth 2mg/250mg/5mg Syrup

Olytuss P Syrup

Colnex Plus Syrup

Coldmine Plus Syrup

Jucold DS Syrup
